# SDR DALA2023060904713

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 73,157 hours, 27,682 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 1R DOOR SNUBBER BEYOND LIMITS. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0187:2040-0191-1R/ 001 00025 REMOVED AND REPLACED SNUBBER REF B757 AMM 52-11-10. OPS CHECK ON AMDS. (2804718)
